# SDR 02FDEA00303

- Difficulty date: April 30, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mount
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOWN LOCK ACTUATOR MOUNT IS CRACKED.  REMOVED AND REPLACED ACTUATOR PER SRM 51-30-2.
